BibTeX record journals/tcs/Sunderhauf95

download as .bib file

@article{DBLP:journals/tcs/Sunderhauf95,
  author    = {Philipp S{\"{u}}nderhauf},
  title     = {A Faithful Computational Model of the Real Numbers},
  journal   = {Theor. Comput. Sci.},
  volume    = {151},
  number    = {1},
  pages     = {277--294},
  year      = {1995},
  url       = {https://doi.org/10.1016/0304-3975(95)00054-Z},
  doi       = {10.1016/0304-3975(95)00054-Z},
  timestamp = {Wed, 17 Feb 2021 22:00:33 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Sunderhauf95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics